# SDR USAA2011111400007

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 36,051 hours, 14,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2374
- Condition: Low Pressure
- Location: L1 Door
- Part time: 37,523 hours, 13,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY CYCLINDER /ACCUMULATOR PRESSURES LOW L1 DOOR, APPROX 1640 PSI.  CHARGED TO PROPER LEVEL IAW AMM 52-10-00.
